# SDR CALA2018102702180

- Difficulty date: October 23, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: 143W23313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA HOLE CRACK AT 6:00 O’CLOCK AFTER OPEN HOLE HFEC INSP REF SB 777-53A0081 FIGURE 10 CIRCLE NOTE 2. HOLE CRACK AT 6:00 POSITION REPAIRED IAW ECRA 5343-01046.
